# SDR QXEA200800352

- Difficulty date: March 30, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER COMM ANTENNA HAS CORROSION ON MOUNTING AREA ON ACFT SKIN.  REMOVED LIGHT CORROSION IAW CPC MANUAL CHAPTER 4 AND SRM 51-20-11.  NO MEASURABLE MATERIAL REMOVED.  (S)
